MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG TWIST DRILL, DIAM. 1.9X58MM, FOR 6+7MM SCREW LENGHT, STRYKER SHAFT END; INSTRUMENT

STRYKER LEIBINGER FREIBURG TWIST DRILL, DIAM. 1.9X58MM, FOR 6+7MM SCREW LENGHT, STRYKER SHAFT END; INSTRUMENT
Model Number 92-19758
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported by the company representative that during a, case, the drill bit broke when trying to drill into the skull.
 
Additional Manufacturer Narrative
The reported event that the drill broke off could be confirmed by helps of an image contained in the internal email correspondence in trackwise.Further, it was determined that the drill was broken off at the drill helix and the broken off drill fragment could be retrieved.Nevertheless, because the drill was not available for investigation (discarded after case) it is not possible to perform the product specific examinations and to determine the precise root cause for the broken off drill.No corrective and/or preventive action is deemed to be necessary at this moment.Product surveillance will continue to monitor complaints of this type for adverse trends and the complaint is added to the complaint trend.H3 other text: device discarded.
 
Event or Problem Description

Brand Name
TWIST DRILL, DIAM. 1.9X58MM, FOR 6+7MM SCREW LENGHT, STRYKER SHAFT END
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key11237476
Report Number0008010177-2021-00004
Device Sequence Number4959736
Product Code HBE
UDI-Device Identifier07613154629442
UDI-Public07613154629442
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number92-19758
Device Catalogue Number92-19758
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;